# SDR ANCF2017012401

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N782AV
- Make and model: Boeing 787-8
- Aircraft serial: 37504
- Aircraft time: 9,355 hours, 1,658 cycles
- Engine: Rroyce TRENT1000A
- System (JASC): 7250 · Turbine Section
- Part: Ring
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AN  EICAS FOR THE ENGINE OIL QUANTITY SHOWED LO LEFT ENGINE.  SEALING RINGS OF LP TURBINE BEARING HOUSING COVER LT ENGINE  REPLACEMENT.
